# SDR AALA20170529017

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 2,638 hours, 284 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 673Z50064130
- Condition: Failed
- Location: Wx Radar Antenna
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE DUE TO THE  WEATHER RADAR FAILED.   LANDING UNEVENTFUL.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW DMC-B787-A-34-42-03-00A.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
